Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
On a Global Optimization Technique for Solving a Nonlinear Hyperboloid Least Squares Problem
 

Summary: On a Global Optimization Technique for Solving
a Nonlinear Hyperboloid Least Squares Problem
Leticia Velázquez1
, Miguel Argáez1
, Brenda Bueno2
, Boguslaw Stec3
The University of Texas at El Paso
500 West University Ave.
El Paso, Texas 79968-0514, USA
+01(915) 747-5761
{leti,margaez,bbueno,bstec}@utep.edu
ABSTRACT
We present a numerical experimentation of the global
optimization algorithm presented by Velázquez et. al. [3] applied
to a nonlinear hyperboloid least squares problem. This problem
arises when beta sheet residues from an allosteric enzyme are
fitted onto a hyperboloid by using Newton type methods. The
results show that the algorithm performs well on three testcases.
An important side result of this study is that the nonlinear fitting
procedure is vastly superior to the linear least squares procedures

  

Source: Argáez, Miguel - Department of Mathematical Sciences, University of Texas at El Paso

 

Collections: Mathematics